Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Anxiety disorder, on medications - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :  
how can i help you?
Doctor :  
please proceed with your health query
User :   Sir, I am an old patient of you For anxiety dis order and taking PERI CR 12.5 mg & CLOPAM .5 Both morning and evening since 01.01.2010. Now I am recovering about 25 %/. Should I continue thease medicines or I have to stop thease.
Doctor :  
you should continue these medicines unless you are 100% recovered
Doctor :  
and be in regular folow up of your treating doctor
Doctor :  
who will then taper down the dose of your medicines
Doctor :  
as per your symptoms at that time
User :   You are my treating doctor and I was asked to consult you after one month i.e in February but due to exigency of work I could not consult you. Please guide me if I have to undergo any tests.
Doctor :  
please provide your age, gender, location, occupation
Doctor :  
with whom have you consulted in past? do you remember the doctor's name?
User :   Age- 40 Years, Male,
Doctor:ok
User :   Any further instructions and prescription for me?
Doctor :  
right now since you have experienced 25% recovery, be in regular follow up with your doctor, continue the medications, consider going for
Doctor :  
behavioural therapy and psychological counseling sessions
Doctor :  
to help you recover faster and better without relapse of symptoms
Doctor :  
have you followed what i have said?
User :   Yes, I taken behavioural therapy and psychological counseling sessions by Dr. XXXXXXXX Sharma
Doctor :  
ok, that is good, continue to follow up with her too
Doctor :  
Is there any thing else I can help you with?
User :   Should I continue the medicine as above with same dose? Are there any side effect like addicts of thse medicines ?
Doctor :  
you should continue the same medications without alteration, be in regular folow up, when your symptoms are 50% controled, your doctor will reduce the dose
Doctor :  
and report back to your doctor if you feel any new symptoms are starting
User :   O.K. thanks.sir
Doctor :  
the side effects of these medications
Doctor :  
if any would have been visible in one weeks time since the start of medication-as in case of short term side effects
Doctor :  
long term side effects are seen after 6-8 months use of the medicines
Doctor :  
so do not worry about them , if you do feel that some new symptom is appearing, then report back to your doc immediately
Doctor :  
and if found to be due to these medicines, they will be taken of and alternative medicines will be given to you
Doctor :  
have you followed what i have said?
User :   O.K. sir Thanks again.
Doctor :  
Is there any thing else I can help you with?
User :   No sir.
Doctor :   Please fill the feedback form say done when done
User :   O.K.
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please chat with our doctors 24/7 for medical queries. Please refer your friends to our service.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor